You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/76897
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDimitrov, Dimitar K.-
dc.contributor.authorIsmail, Mourad E.H.-
dc.contributor.authorRafaeli, Fernando R.-
dc.date.accessioned2014-05-27T11:30:52Z-
dc.date.accessioned2016-10-25T18:55:05Z-
dc.date.available2014-05-27T11:30:52Z-
dc.date.available2016-10-25T18:55:05Z-
dc.date.issued2013-11-01-
dc.identifierhttp://dx.doi.org/10.1016/j.jat.2013.07.007-
dc.identifier.citationJournal of Approximation Theory, v. 175, p. 64-76.-
dc.identifier.issn0021-9045-
dc.identifier.issn1096-0430-
dc.identifier.urihttp://hdl.handle.net/11449/76897-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/76897-
dc.description.abstractWe investigate the mutual location of the zeros of two families of orthogonal polynomials. One of the families is orthogonal with respect to the measure dμ (x), supported on the interval (a, b) and the other with respect to the measure |x -c|τ|x -d|γdμ (x), where c and d are outside (a, b) We prove that the zeros of these polynomials, if they are of equal or consecutive degrees, interlace when either 0 < τ, γ ≤ 1 or γ = 0 and 0 < τ ≤ 2. This result is inspired by an open question of Richard Askey and it generalizes recent results on some families of orthogonal polynomials. Moreover, we obtain further statements on interlacing of zeros of specific orthogonal polynomials, such as the Askey-Wilson ones. © 2013 Elsevier Inc.en
dc.format.extent64-76-
dc.language.isoeng-
dc.sourceScopus-
dc.subjectClassical orthogonal polynomials-
dc.subjectInterlacing-
dc.subjectMonotonicity-
dc.subjectOrthogonal polynomials-
dc.subjectQ-orthogonal polynomials-
dc.subjectZeros-
dc.titleInterlacing of zeros of orthogonal polynomials under modification of the measureen
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversity of Central Florida-
dc.contributor.institutionKing Saud University-
dc.description.affiliationDepartamento de Matemática Aplicada Instituto de Biociências Letras e Ciências Exatas, Universidade Estadual Paulista - UNESP-
dc.description.affiliationDepartment of Mathematics University of Central Florida, Orlando, FL-
dc.description.affiliationDepartment of Mathematics College of Science King Saud University-
dc.description.affiliationUnespDepartamento de Matemática Aplicada Instituto de Biociências Letras e Ciências Exatas, Universidade Estadual Paulista - UNESP-
dc.identifier.doi10.1016/j.jat.2013.07.007-
dc.identifier.wosWOS:000325121000004-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal of Approximation Theory-
dc.identifier.scopus2-s2.0-84884360345-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.